# SDR QMLA2014120914138

- Difficulty date: December 9, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N587MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9174
- Aircraft time: 2,114 hours, 7,958 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,114 hours, 4,586 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Trim Tab
- Part number: 117151133108
- Condition: Cracked
- Location: Rotor Blade
- Component: Rotor Blade
- Component part number: B621M1002103
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT PERFORMING AIRWORTHINESS INSPECTION FOUND A CRACK AT THE UPPER INBD TAB ATTACHMENT OF THE TRIM TAB ON THE YELLOW MAIN ROTOR BLADE.  INSPECTED THE TRIM TAP & FOUND 10 MM CRACK AT TRIM TAB RIVET ATTACHMENT, 7 MM WAS ALLOWABLE & THE ACFT WAS TAKEN OUT OF SERVICE FOR THE TRIM TAB REPLACEMENT.  MAIN ROTOR BLADE SN 1018 WAS REMOVED FOR TRIM TAB REPLACEMENT.  THE TRIM TAB WAS REMOVED & THE TRIM TAB SURFACE WAS INSPECTED & THERE WAS DELAMINATION FROM 1 RIVET HOLE TO THE TE.  THE TECH REP WAS CONTACTED & PICTURES SENT FOR THEIR OPINION.  IT WAS DETERMINED THAT THE DELAMINATION WAS OUT OF LIMITS & THE BLADE WILL BE SENT FOR REPAIR OF THE TRIM TAB ATTACHMENT AREA & INSTALLATION OF A NEW TRIM TAB.
